Bruising in warfarin treatment

Bruising in warfarin treatment

C034/5484 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 58.1MB

Downloadable file size: 2.7MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Bruising in warfarin treatment. Close-up of bruising on the arm and hand of a 90-year-old male patient due to minor trauma while taking warfarin for atrial fibrillation, a heart rhythm abnormality. Warfarin is an anticoagulant (blood-thinning) drug. As such any injury to blood vessels takes longer to clot. Therefore, a patient receiving warfarin will bruise much more easily.

Release details: Model release not required. Property release not required.

Keywords: 90, 90-year-old, 90-years-old, abnormal, adult, af, afib, anticoagulant, arm, atrial fibrillation, black background, blood vessel, blood-thinner, bruise, bruised, bruises, bruising, cardiac, cardiological, cardiology, caucasian, close-up, condition, detail, disorder, elderly, haematological, haematology, hand, healthcare, heart rhythm, human, injury, irregular, male, man, medical, medicine, nineties, old, older, patient, people, person, trauma, treatment, vessels, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.